# SDR A6WA200100047

- Difficulty date: August 10, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bac 146300A
- Aircraft serial: E3122
- Aircraft time: 26,540 hours, 35,779 cycles
- Engine: Lyc ALF502*
- Engine time: 19,940 hours, 23,448 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Control Box
- Part number: 230305204
- Part serial: 772
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,929 hours, 23,435 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED IN FLIGHT, NO LEAKS NOTED OR DAMAGE NOTED.  MAINTENANCE REMOVED AND REPLACED THE HIGH AND LOW PRESSURE FUEL FILTERS, FUEL CONTROL AND PRIMARY OVERSPEED CONTROL BOX.
